Discussions that mention hyzaar

High & Low Blood Pressure board


[SIZE="2"][FONT="Comic Sans MS"]For about five years I have had serious swelling in my ankles and feet. I have had all the tests for my heart and legs and everything came back negative. I take Hyzaar 50mg, Lexapro 10mg, Hydrochlorothiazide 25mg, Lyrica 75 mg, Dilaudid 8 mg. I also have a pain pump implant for severe degenerative disc disease. It works automatically something like a time release thing I guess. My doctor doesn't seem to know why I have all this edema in my feet and basically just told me to keep my feet up and wear support hose. I don't want to treat the symptoms I want to treat the problem. Does Hyzaar cause edema? Does anyone know if any combination of the medication I am taking cause this edema? It's so bad it makes it difficult to walk and it's painful too. I'm a 64 year old female and to young to just sit around with my feet up all day. I have an appointment coming up next week Thursday so if you have any suggestions I can make to my doctor I will appreciate it. Thanks for your help. [/FONT]
Hi Doll!

Glad you found your way here!

It's the holiday weekend so if no one responds specifically to your hyzaar/edema issues, you may wish to do an "Advanced Search" at the top of the boards for "hyzaar", or for the generic equivelant "losartan-potassium/hydrochlorothiazide".

I did a quick search regarding hyzaar's clinical trials and about 1.3 percent of the people in the trials had similar reactions to yours and had to discontinue the medication.

Famnd, the previous poster, has had extensive experience with medication side effects. You might want to check some of her older posts....

Bethsheba
[QUOTE=bethsheba;3710681]Hi Doll!

Glad you found your way here!

It's the holiday weekend so if no one responds specifically to your hyzaar/edema issues, you may wish to do an "Advanced Search" at the top of the boards for "hyzaar", or for the generic equivelant "losartan-potassium/hydrochlorothiazide".

I did a quick search regarding hyzaar's clinical trials and about 1.3 percent of the people in the trials had similar reactions to yours and had to discontinue the medication.

Famnd, the previous poster, has had extensive experience with medication side effects. You might want to check some of her older posts....

Bethsheba
Thank you for your response. I have done more research on my problem(s) and I have made a bunch of notes for my doctor on Thursday. This time I am not going anywhere until I get a diagnosis, no matter what I have to do or who I have to to to get it. If I didn't have this problem I know I would be more active but with the swelling the more active I am the bigger my feet get and the more it hurts to walk. As I get information on my condition I will post here. Thanks again.